# SDR CALA2013111893009

- Difficulty date: November 13, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 69,355 hours, 25,485 cycles
- Engine: Pwa PW2040
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PLANE YAWING BACK & FORTH DURING CLIMB.  OSCILLATION STOPS WITH LT YAW DAMPER OFF.
